# SDR AALA202008189007

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 73,286 hours, 28,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN ON WALL BETWEEN RIGHT SIDE OVERWING EXITS HAS NUMEROUS BURNED OUT BULBS. RELAMPED RIGHT OVERWING EMERGENCY EXIT SIGNS CHECKS GOOD PER 33-51-16.
